| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(a2) age at time of event: 18 years or older.
Event or Problem Description
It was reported that balloon rupture occurred.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 5.0mmx20mmx135cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres, the balloon ruptured.The device was removed and completed the procedure with a different device.There were no patient injuries reported and the patient condition was good.